# SDR EVCA201904080001

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N102AE
- Make and model: Bell 407
- Aircraft serial: 54721
- Aircraft time: 601 hours, 1,696 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Tailrotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORANGE TR BLADE TIP BLOCK CRACKED.
